Posted by: Annie | 2008-11-18

Body after the pill

I stopped using the pill from the 6th of September after 10 years on it. Had my period on the 1st of October. On 15 October I had bleeding, very little and brown for 7 days consecutive. Since then I had no period. I had a weird feeling in my lower abdonimen for week or 2. Did a pregnancy test on the 14th Nov - but negative.
Is it my body adapting to the non use of the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most ;likely that your body is adapting to being off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sue | 2008-11-19

I used the pill almost 11 years and I stopped taking the pill on 1 Sept 2006 and I fell pregnant about 27 January 2007. Just give some time and practise alot!!!

Reply to Sue
Posted by: A | 2008-11-19

Probably. Give your body three months to adjust and if you don' t settle into a regular cycle after that you can start exploring other potential causes.

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.